Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Fast metabolism. Taking birth control to cure anxiety. Why is sick sensation when taken medicine?

I have a fast metabolism and any medication I take needs to be child dosage or else I get sick sensations like fever , shortness of breathe and shakes and a few others. Also due to my speedy metabolism I am low body weight even if I eat 6 meals a day (on a special diet for keeping it up as well. I am experimenting with birth control medication because I find it cures my anxiety which came out due to genes on both sides after I got my period (which was at 14). I ve tried medication and therapies nothing worked until I read an article once about possible hormone connection. So I tried birth control once when I was 16 and I got sick on it. So then I tried again at the age of 27 and I got sick on that one too. I get shakes, fever, shortness of breathe and weak feeling for the first 4 days on it then my anxiety is calm for the 3 months. However when I have to stop it the first 4 days off of it I get the same symptoms. I am wondering would I just have to try them all to find a good match, And would my low body weight (about 110 pounds) and fast metabolism be messing with the medication?
Asked On : Wed, 20 Jun 2012
Answers:  1 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Allergist and Immunologist 's  Response
according to my experience i have seen many patients like this with milk and wheat allergy problem or both
and in wheat allergy cases many medicines behave like this and in milk because of female bovine harmones of animal are not competible with female human harmones of ladies there is mismach and the harmone imbalance
if you could get blood serum tests for specific antibodies for milk wheat potato chana egg rice nuts and other common food you take and after that withdraw one or more foods coming this can help you much
Answered: Thu, 27 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor